Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic approximations for the distributions of the K phi-divergence goodness-of-fit statistics

Impacto

Descargas

Último año

Pérez, T. y Pardo Llorente, Julio Ángel (2003) Asymptotic approximations for the distributions of the K phi-divergence goodness-of-fit statistics. Statistical Papers, 44 (3). pp. 349-366. ISSN 0932-5026

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

800kB

URL Oficial: http://link.springer.com/content/pdf/10.1007%2Fs00362-003-0160-0content/pdf/10.1007%2Fs00362-003-0160-0


URLTipo de URL
http://link.springer.com/Editorial


Resumen

K-phi-divergence's, statistic family for goodness-of-fit, under the null hypothesis, has an asymptotic chi-squared distribution; however, for small samples, the chi-squared approximation in some cases does not well agree with the exact distribution. In this paper, a closer approximation to the exact distribution is obtained by extracting the phi-dependent second order component from the distribution. Moreover, numerical results are presented for moderate sample sizes with moderate number of cells.


Tipo de documento:Artículo
Palabras clave:K-phi-divergence, goodness-of-fit, second order limit distribution.
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:17717
Depositado:16 Ene 2013 11:35
Última Modificación:07 Feb 2014 09:52

Descargas en el último año

Sólo personal del repositorio: página de control del artículo